# SDR 2002FA0000154

- Difficulty date: December 31, 2001
- Submitted: February 1, 2002
- Operation: General aviation
- Aircraft: N2931L
- Make and model: Piper PA-34-200T
- Aircraft serial: 347970387
- Engine: Cont TSIO360EB
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: 641320
- Condition: Separated
- Location: Lt Engine
- Part time: 105 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, A

## Discrepancy

DURING LEVEL FLIGHT THE LEFT ENGINE STARTED RUNNING VERY ROUGH.  ENGINE FEATHERED AND AIRCRAFT RETURNED TO AIRPORT.  ENGINE UNCOWLED AND NR 5 CYLINDER HEAD WAS FOUND SEPARATED FROM BARREL.
